Mathematical Journal of Okayama University volume64 issue1
2022-01 発行

Notes on the filtration of the K-theory for abelian p-groups

Yagita, Nobuaki Department of Mathematics Faculty of Education Ibaraki University
Publication Date
2022-01
Abstract
Let p be a prime number. For a given finite group G, let gr*γ(BG) be the associated ring of the gamma filtration of the topological K-theory for the classifying space BG. In this paper, we study gr*γ(BG) when G are abelian p-groups which are not elementary. In particular, we extend related Chetard’s results for such 2-groups to p-groups for odd p.
Keywords
K-theory
gamma fitration
abelian p-group
Comments
Mathematics Subject Classification. Primary 57T15; Secondary 20G15.